# SDR SWAA2013050615618

- Difficulty date: April 21, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 36,470 hours, 22,804 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 172A21011
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER FITTING ASSY FOR CROSSMEMBER CRACKED AT BS 1016.  REMOVED AND REPLACED FITTING ASSY IAW SRM.
